MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER

OGDEN MANUFACTURING PLANT F8 DIALYZER FINISHED ASSY (CASE); DIALYZER, CAPILLARY, HOLLOW FIBER
Model Number 0500164A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A hemodialysis (hd) nurse reported that a dialyzer blood leak occurred two minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being an internal blood leak.The leak was not visually observed.The machine, a fresenius 4008s machine, alarmed appropriately with a blood leak alarm.Blood leak test strips were not used.There were broken membranes noted inside the dialyzer.The patient¿s estimated blood loss (ebl) was unknown, as the customer visualized the rupture of membranes, however there was no loss of external blood, nor was blood observed internally.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
F8 DIALYZER FINISHED ASSY (CASE)
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
MDR Report Key9596660
Report Number1713747-2020-00017
Device Sequence Number3604341
Product Code FJI
UDI-Device Identifier00840861100040
UDI-Public00840861100040
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K870725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number0500164A
Device Catalogue Number0500164A
Device Lot Number17BU04023
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 4008S MACHINE.; FRESENIUS BLOODLINES.
Patient Age49 YR
Patient Weight53